# SDR 97ZZZX1955

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7886Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0214
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501019
- Condition: Cracked
- Location: Lt Mlg Fork Bolt
- Part time: 11,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COURSE OF NORMAL FLIGHT, PILOT NOTICED AIRSPEED WAS APPROXIMATELY 15(+) KNOTS SLOWER THAN NORMAL, AND WHEN LANDING GEAR EXTENDED, PILOT NOTICED LEFT GREEN LIGHT CAME ON FIRST.  (IN NORMAL CONDITIONS, THE NOSE LIGHT COMES ON FIRST). THE AIRCRAFT WAS INSPECTED, AND LEFT GEAR TORQUE TUBE ASSY FOUND BROKEN IN A SPIRAL AROUND TUBE ASSY IN THE FORK BOLT AREA.
